Generalized Szasz-Kantorovich Type Operators
MetadataShow full item record
In this note, we present Kantorovich modification of the operators introduced by V. Mihesan [Creative Math. Inf. 17 (2008), 466 - 472]. First, we derive some indispensable auxiliary results in the second section. We present a quantitative Voronovskaja type theorem, local approximation theorem by means of second order modulus of continuity and weighted approximation for these operators. Furthermore, we show the rate of convergence of these operators to certain functions with the help of the illustrations using Maple algorithms.